creekgirlsc Posted December 9, 2008 Share Posted December 9, 2008 HI all.... After having one clear CT scan in August the next one in November showed 3 lymph nodes. After having a PET scan my onc. ordered a bronchoscopy & has now said he'll put me on Avastin (after having a chemo port put in). It will be one infusion every three weeks. I asked about side effects & he said my blood pressure might go up. That's all he mentioned. I just want to know if anyone has had side effects other than that? Am I apt to lose my hair (didn't last time). Also how long does an infusion take? I have already had rad/chemo/surgery over a year ago so this is not all new to me but it is different than the last time around. Thanks for any info. Creekgirl Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.